Resultants of cyclotomic polynomials over ${\mathbb{F}_{q}}[T]$ and applications
Commun. Korean Math. Soc. 2013 Vol. 28, No. 1, 25-38
Printed January 1, 2013
Sangtae Jeong
Inha University
Abstract : In this paper we compute the resultants of the Carlitz cyclotomic polynomials and then we address two applications to the setting of the Carlitz module.
Keywords : cyclotomic polynomials, resultants, $p$-resultants, Carlitz modules
MSC numbers : Primary 11R09, 11R60, 12E10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd